# SDR SWIA971094

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LEFT GEAR CYCLED UP A AND B INTRANSIT LIGHTS REMAIN ON.  FOUND LEFT OUTBOARD GEAR DOOR SEQUENCE VALVE BLEEDING PRESSURE BY.  REPLACED SEQUENCE VALVE AND CYCLED GEAR SEVERAL TIMES.  ALL CHECKS GOOD ON GROUND WITH NO LEAKS NOTED.
